# SDR USAA950770

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Chafing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FLT 0589 - THE EMERGENCY LIGHTS WERE POPPING THE CIRCUIT BREAKER.  MAINTENANCE REPAIRED WIRES THAT WERE FOUND TO BE CHAFING IN THE CEILING OF THE AFT LAVATORY AGAINST THE WATER LINE.  (M)
